# SDR USAA2013072200020

- Difficulty date: June 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY AT RUDDER HINGE ARM FITTING NR 3 AT RUDDER STA 228, RIB 5. REPLACED RUDDER HINGE ARM FITTING NR 3 AT RUDDER STA 228, RIB 5 IAW SRM 51-72-11 & AMM 55-36-41-400-001-A.
